# SDR KCSA061244

- Difficulty date: July 28, 2006
- Submitted: July 29, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT IN CEILING AT RT ESCAPE DOOR MOST FWD LIGHT WILL NOT STAY ILLUMINATED.
